# SDR SIMA201007503

- Difficulty date: March 15, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 25,210 hours, 24,411 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888003
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THAT STRINGER 19R IS CHAFED BETWEEN FRAMES 52-53.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED STRINGER 19R BETWEEN FRAMES 52-53 IAW SRM 53-24-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
